International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 986457 | https://doi.org/10.1155/S0161171286000108

Mohammad Salmassi, "Note on the zeros of functions with univalent derivatives", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 986457, 8 pages, 1986. https://doi.org/10.1155/S0161171286000108

Note on the zeros of functions with univalent derivatives

Received20 Sep 1982
Revised20 Jul 1983

Abstract

Let E denote the class of functions f(z) analytic in the unit disc D, normalized so that f(0)=0=f(0)1, such that each f(k)(z), k0 is univalent in D. In this paper we establish conditions for some functions to belong to class E.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads369
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.